Library Header Image
LSE Research Online LSE Library Services

The mixing set with divisible capacities: a simple approach

Conforti, Michele and Zambelli, Giacomo (2009) The mixing set with divisible capacities: a simple approach. Operations Research Letters, 37 (6). pp. 379-383. ISSN 0167-6377

Full text not available from this repository.
Identification Number: 10.1016/j.orl.2009.07.001


We give a simple algorithm for linear optimization over the mixing set with divisible capacities, and derive a compact extended formulation from such an algorithm. The main idea is to apply a suitable unimodular transformation to obtain an equivalent problem that is easier to analyze.

Item Type: Article
Official URL:
Additional Information: © 2009 Elsevier
Divisions: Management
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Date Deposited: 24 Jan 2011 17:32
Last Modified: 20 Oct 2021 01:47

Actions (login required)

View Item View Item